Volume 2016

Issue 2

Fixed point results for $(\alpha,\psi, \xi )$-contractive compatible multi-valued mappings
Preeti Kaushik, Sanjay Kumar
Volume 2016, Issue 2, Year 2016 Article ID jnaa-00305, Pages 28-36
Published: 29 July 2016

On the existence and convergence of best proximity points in Menger probabilistic metric spaces
Mehrnoosh Jamali, S. Mansour Vaezpour
Volume 2016, Issue 2, Year 2016 Article ID jnaa-00308, Pages 37-47
Published: 29 July 2016

A new approach for numerical solution of the modified Kawahara equation
M. Zarebnia, M. Aghili
Volume 2016, Issue 2, Year 2016 Article ID jnaa-00256, Pages 48-59
Published: 29 July 2016

3-variable additive \rho-functional inequalities and equations
Junghun Ju, Jooho Zhiang, Choonkil Park
Volume 2016, Issue 2, Year 2016 Article ID jnaa-00306, Pages 60-65
Published: 09 November 2016

Fixed points for cyclic weakly Chatterjea type contractions in ordered b-metric spaces and applications to integral equations
Mina Dinarvand
Volume 2016, Issue 2, Year 2016 Article ID jnaa-00354, Pages 66-81
Published: 09 November 2016

Long term behaviour of singularly perturbed parabolic degenerated equation
Ibrahima Faye, Emmanuel Frénod, Diaraf Seck
Volume 2016, Issue 2, Year 2016 Article ID jnaa-00297, Pages 82-105
Published: 01 December 2016

Cone Metric Spaces are usual Metric Spaces by a Renorming in the Banach Space
A. A. Hakawati, H. D. Sarris
Volume 2016, Issue 2, Year 2016 Article ID jnaa-00302, Pages 106-110
Published: 31 December 2016